# SDR SWAA010787

- Difficulty date: March 16, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 55,150 hours, 58,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 3 STR CLIPS CRACKED AT BS 727B, STR 8L & 9L, & BS 807, STR 5L.  REMOVED AND REPLACED STR CLIPS PER SRM.
